# SDR DALA2025102707858

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 80,335 hours, 31,245 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 2L DOOR SLIDE PRESS GAUGE INDICATES OUT OF THE GREEN BAND. CORRECTIVE ACTION: REF LOG #1271463 FOR 2L DOOR ESCAPE SLIDE R/R. RII'S C /W ON W/C 2566-9001-2L. (8150576)
